Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe diarrhea after changing to healthy diet. No improvement with lansoprazol. Reason?

I changed to a healthy diet at the beginning of the year. 7 weeks in I developed severe diarrhea which lasted 17 days. My stool sample was normal and I stopped eating such a healthy diet. I don t drink alcohol or smoke . I drink water only, I also do not like spicy food and eat relatively small portions of food. Can you tell me why for 36 hours I feel like I have a hot poker in my upper stomach , my ribs hurt back and front and no indigestion remedies work. I have been given lansoprazol today, no change. Thank you.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello,thank you for the query.
Indigestion may be due to GERD so try to eliminate the disease first.I suggest pantoprazole 40mg and amoxicillin tab for 7days to treat h.pylori infection if you have that.Thank you
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor